# SDR CALA2020091501099

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 62,014 hours, 26,493 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: AE97048P
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN HYD SUPPLY LINE, CPLG HALF IPC 29-11-06-01A ITEM 10, WILL NOT SELF SAFETY.  M 32-2911-3-0023.  THIS IS THE CONNECTION USED TO DISCONNECT THE HYD SUPPLY LINE DURING ENGINE CHANGE.  REPLACED NR 1 ENGINE SELF SEALING HALF COUPLING OF THE GREEN PUMP SUCTION (1700GM), REF AMM29-11-39-000-802-A AND AMM29-11-39-400-802-A AND IPC 29-11-06-01A FIGURE 01A ITEM 010.  LEAK CHECKED, PER AMM AND NO LEAKS FOUND.
